Nervous

1 Reply Updated



Conversation Starter

PO Says:


Heart palpitations since starting lotemax


Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you consulted your doctor?

Since this does contain the active ingredient Loteprednol, which is a steroid class medication, heart palpitations could the sign of a serious reaction, so you should talk to your doctor, as soon as possible.

https:/­/­www.medschat.com/­wiki/­Lotemax/­

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Nervous system damage from epclusa
Has anyone experienced severe anxiety, constant crawling feeling in body after epclusa treatment. Its like my brain and ... 67 replies
nervous neck pain
I have a neckpain all day under my ear to the back of my neck and drink 600mg epleptin 3 times a day now. Next week I mu... 3 replies
Nervous Lexapro
Started taking Lexapro about 5 days ago after being on celexa a few years. it seemed to not be working. Have a funny fee... 2 replies
Nervous Abot Dr Appt
So so so nervous I have finally got me a doctor appointment. I am currently going to a Methadone Maintance Clinic but no... 1 reply
NERVOUSNESS
My friend feel nervous when someone look on his face while talking.he feel uncomfortable.he cant reply properly.he try t...
eyes-nervous deasayes
does exist a topic against it's ? ## I use, under prenscription, 30 mg Ritalin LA since 3 years. My Eyes was 100% ri... 3 replies
Capsules For Increasing Nervous Strength
I get tickling sensation if anybody touches tickling parts of the body. ## This is completely normal and there is no rem... 1 reply
Bentyl. Causing nausea and nervousness in system.
Are the side affects causing these systems. I have no abdominal pain just nervousness throughout digestive tract and nau... 3 replies
Itopride (Ganaton): Coping with Nervous System Side-Effects
After a year of severe nausea, bloating and GI discomfort, I was diagnosed with Gastroparesis (delayed stomach emptying.... 1 reply
Does prestiq make a person very nervous??
feeling uptight all the time & can/t relax; also need sleep med. at night. ## i WOULD NEVER SUGGEST THIS MEDICINE TO... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 January 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA